English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Blowup of Jang's equation at outermost marginally trapped surfaces

Metzger, J. (2010). Blowup of Jang's equation at outermost marginally trapped surfaces. Communications in Mathematical Physics, 294, 61-72. doi:10.1007/s00220-009-0934-x.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5FEC-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-5243-1
Genre: Journal Article

Files

show Files
hide Files
:
0711.4753v1.pdf (Preprint), 128KB
Name:
0711.4753v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
CMP294_61.pdf (Any fulltext), 185KB
Name:
CMP294_61.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Metzger, Jan1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: The aim of this paper is to collect some facts about the blowup of Jang's equation. First, we discuss how to construct solutions that blow up at an outermost MOTS. Second, we exclude the possibility that there are extra blowup surfaces in data sets with non-positive mean curvature. Then we investigate the rate of convergence of the blowup to a cylinder near a strictly stable MOTS and show exponential convergence near a strictly stable MOTS.

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 328163
arXiv: 0711.4753v1
DOI: 10.1007/s00220-009-0934-x
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Heidelberg : Springer-Verlag Heidelberg
Pages: - Volume / Issue: 294 Sequence Number: - Start / End Page: 61 - 72 Identifier: ISSN: 0010-3616
CoNE: /journals/resource/954925392313